# SDR DBCA2024090410005

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N279AH
- Make and model: Pilats PC24
- Aircraft serial: 219
- Aircraft time: 2,246 hours, 2,322 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 9598901108
- Part serial: 0213
- Condition: Failed
- Location: Zone 600
- Part time: 1,744 hours, 1,909 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1) CREW RECEIVED AMBER WING ANTI-ICE FAIL AND AMBER WING ANTI-ICE VALVE CLOSED MESSAGES DURING OPERATION IN ICING CONDITIONS 2) CREW RETURNED TO HOME BASE 3) MTN TROUBLESHOT RH ANTI-ICE VALVE 4) MTN DEFERRED PER MEL 30-10-01 5) MTN REMOVED LH & RH WING ANTI-ICE VALVES AND REPLACED WITH UPDATED, REPAIRED UNITS 6) OPS CHECKS GOOD.
